# SDR COMA0060691

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 1,431 hours, 1,461 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Worn
- Location: Vertical Stab
- Part time: 1,431 hours, 1,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER LEFT HAND AND RIGHT HAND PIVOT BUSHINGS (P/N 600-21061-5) WERE FOUND WORN DURING ACCOMPLISHMENT OF COMAIR EO 55-007.  PERFORMED A MAJOR REPAIR BY INSTALLING BUSHINGS (P/N 600-21061-7) TO LEFT HAND AND RIGHT HAND VERTICAL STABILIZER PIVOT LUGS IAW WVAC EO 601R-55-1628 AND CRJ AMM 20-26-00.
